IJPAM: Volume 94, No. 4 (2014)
BY A FINITE CONTINUED FRACTION
Department of Mathematics
Bangkok, 10110, THAILAND
Abstract. In this paper, we show that is a positive integer solution under some conditions where and are prime numbers for the linear Diophantine equation by a finite continued fraction.
Received: May 4, 2014
AMS Subject Classification: 11D61
Key Words and Phrases: linear Diophantine equation
Download paper from here.
DOI: 10.12732/ijpam.v94i4.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 583 - 588
This work is licensed under the Creative Commons Attribution International License (CC BY).